# SDR SWAA2024120273199

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8784Q
- Make and model: Boeing 737-8
- Aircraft serial: 67757
- Aircraft time: 7,088 hours, 3,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cockpit Flashlig
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT PUSH TO TEST DOES NOT ILLUMINATE NEITHER GREEN OR RED<[01] REMOVED AND REPLACED COCKPIT FLASHLIGHT BATTERY PER AMM 25-64-00.
